MathSciNet Relay Station
MathSciNet bibliographic data
MR1259009 05A20 (05B20 60A05 81P15)
Fishburn, P. C.; Reeds, J. A. Bell inequalities, Grothendieck's constant, and root two. SIAM J. Discrete Math. 7 (1994), no. 1, 48–56.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement